# SDR P5CA9600201

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B9082241
- Condition: Delaminated
- Location: Nr 2 Aft Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 AFT FAIRING DOOR DELAMINATED.  REPAIRED IAW SRM 51-40-06 AND REINSTALLED IAW MM 54-32-01.
